MAUDE Adverse Event Report: VILEX, LLC TITANEX; TTIANEX DRIVER T6 CANNULATED

VILEX, LLC TITANEX; TTIANEX DRIVER T6 CANNULATED
Model Number ZT702-06-09
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an mis hammertoe procedure, the joint was prepped and pre-drilling performed prior to screw insertion.While advancing the screw, a small snap was heard causing the screwdriver to lose engagement.Driver tip was inspected and noticeably broken.A second driver was used and resulted in the same breakage.Larger incision was made in order to remove the driver fragments, total delay in surgery est.45 minutes.

Brand Name
TITANEX
Common Device Name
TTIANEX DRIVER T6 CANNULATED
Manufacturer (Section D)
VILEX, LLC
111 moffitt street
mcminnville TN 37110
Manufacturer Contact
emily womack
111 moffitt street
mcminnville, TN 37110
8005215002
MDR Report Key24506207
Report Number1051526-2026-00002
Device Sequence Number18631932
Product Code HXX
UDI-Device Identifier00841731116253
UDI-Public00841731116253
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZT702-06-09
Device Catalogue NumberZT702-06-09
Device Lot Number208277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown